Doctor insights on:
My Urine Is Dark Yellow After Taking New Multivitamin For Seniors
Vitamins: Your body is "peeing out" all the extra vitamins you do not need. Usually the b vitamins make urine very yellow. Stay well hydrated. Ask your doctor if you actually need to take a daily vitamin. Those who eat a healthy diet with plenty of veggies and some protein usually don't need a supplement. ...Read more
Urine is the product of the kidneys, which is produced to eliminate the waste products of metabolism, manage body fluid balance, &maintain acid-base balance. The blood is first filtered by the kidneys, and the composition of the resulting fluid is then altered depending on the body's needs. It is composed of mostly water, and breakdown products from blood cells impart ...Read more
Yes and no.: In general, if you are well hydrated, your urine will become more dilute as your body eliminates surplus water. Urine can appear clear and colorless. If you ingest foods or vitamins that color the urine, urine appearance is no longer a good gauge of hydration status. The importance of 'staying hydrated' is likely somewhat overstated, so be careful when consuming large volumes of free water. ...Read more
If starting new me like a statin, you may experience muscle pain and breakdown (rhabdomyolysis). Discontinue medicine and see primary Doctor. Liver disorders can cause dark urine though described as orange usually. Any recent muscle injury my cause rhabdomyolysis though usually has to be significant.
Review al medications with Doctor. Remain well hydrated ...Read more
If Toddlers urine is dark yellow but gets better with fluids, could it still be a liver or kidney problem? Or is it most likely dehydration?
Yellow urine: You are not drinking enough water would be my first guess based on what you told me. ...Read more
I've had the flu recently and after I recover I noticed that my eyes look yellowish and my urine is dark yellow. Why does this happen?
Why am I always thirsty and my urine is dark yellow and has a strong odor...I'm not diabetic...I am a 28 year old female and I take 100 mg of Zoloft (sertraline) a?
See doctor: There are a number of possible causes for the above symptoms, to include kidney disease, infection, stones, and others. A visit to the doctor is warranted to evaluate and treat the underlying condition. ...Read more
Best medication for mild jauindice of 7yr patient? He is compaling of yellow dark urine and whiteish stool..
See MD: A 7 year old shouldn't shave those symptoms. He should see a physician. If he already has, I speak to him about this. ...Read more
I woke up this morning and had dark urine and yellow discharge a day before my period? I've been exercising a lot and barely drank h2o yesterday. Help
Hydrate!: Increase your fluid intake today and see how you feel. If you have burning or pain with urination then you should see a doctor to check for a urinary infection. ...Read more
I have had a headache for 3 days, my girlfriend commented my eye was turning yellow, my urine is also dark, and I have been getting sick while eating. The dark urine happened today 2 times, been taking asprin no help. Headache starts behind my eyes and mo
? Hepatitis: You should see a regular doctor and get tested to rule out hepatitis. ...Read more
I have been diagnosed with Hep A. I have no yellow eyes or dark urine. If I take the Havrix shot, will it get rid of it?
Misunderstanding?: Havrix is a vaccine to prevent hepatitis A. It does nothing for an infection you already have. My guess is you have a misunderstanding of some sort. If your hepatitis A is confirmed, your doctor would not recommend the vaccine. Even without vaccination, after you recover you will be immune to new hep A infections. Confirm the diagnosis and need for Havrix with your doctor. ...Read more
In Kidney Disease or kidney failure what color of urine is produced, white, pale yellow or dark urine?
What can cause areflexia, dark urine, fatigue, rash on scalp, mild depression, slight yellowing of eyes with normal TSH and normal bilirubin and iron?
Liver issues: Please make an appointment with your physician for evaluation of liver function and screening for hepatitis and and an ultrasound to rule out liver and gallbladder disease. Serious symptoms which require examination and testing. ...Read more
Yes.: When your kidneys excrete some of the compounds in the multivitamin, the urine can become colored, more yellow and more dark. This is completely normal, as the kidney's are doing their job. If you have been taking this vitamin formulation for awhile and this is a new finding, stop the vitamin for a few days to see if it clears. If not, you may need to consult your physician. ...Read more
Is it normal to have yellow urine after taking multivitamins and herbal medicine with avena sativa?
Yes: Most vitamins are filtered and excreted in the urine by our kidneys. Exceptions are the fat soluable a, d, e, and k, that get stored in the liver and fat tissue. When you ingest a large amount, as is found in vitamins, you body quickly get rid of the excess in your pee. Eating a varied diet high in fruits and veggies remains the best and cheapest way to get your vitamins and nutrients. ...Read more
Taking Multivitamin called MEGA MEN from GNC is it normal to get "yellow urine" after taking this supplements?
My urine is a very light yellow/green almost clear. I'm confused on why it has a green tint. I am on no multivitamin and have no uti.
Does it harm or strain your kidneys/liver to filter excess water soluble vitamins. Some multivitamins have well over rda, turn urine bright yellow?
Vitamins: It's not unusual or harmful to have deep yellow urine after taking multivitamins. Most vitamins are simply excreted in the urine if they exceed recommended daily doses. However some vitamins like D or A can be harmful when taken in massive doses. It's important to adhere to the doses recommended on the label of legitimate preparations. You can get advice from your pharmacist if you're unsure. ...Read more
Went to the dr with GI concerns and was put on flagyl. Is it normal to have dark urine while taking flagyl?
Common: Particularly if you are not drinking plenty of water. ...Read more
- Talk to a doctor online
- Why is urine bright yellow after taking vitamins?
- Dark yellow urine methotrexate
- Dark yellow orange urine
- Urine is dark yellow and smells
- Thick dark yellow urine
- Dark yellow urine strong odor
- Dark yellow urine and bloated stomach
- Dark yellow urine before period
- Can taking prenatal vitamins make your urine dark yellow?